# SDR 95ZZZX6564

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2468R
- Make and model: Cessna 182G
- Aircraft serial: 18255568
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: C156001
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CAPS BEGAN LEAKING CAUSING LOSS OF FUEL DURING FLIGHT.  REPLACED WITH FUEL CAPS BY MONARCH AIR TYPE SA2376CE.
